# SDR DALA2024091008883

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 73,473 hours, 9,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 EEPLS AT 38H INOP. CORRECTIVE ACTION: RETERMINATED RED WIRE AT WALL CONNECTOR FOR ROW 38H PER A330 ESPM 20-48. OPS CHECK OK. (4064837)
